# SDR HNAA2025030500129

- Difficulty date: February 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F025768 FUSELAGE SKIN HAS MULTIPLE PROTRUSIONS BETWEEN FRAME 12A AND FRAME 13 AND STRINGERS 06L - 08L.  REPAIRED THE PROTRUSIONS BETWEEN FR12A/13 STRINGERS 06L - 08L IAW EMBRAER ETD2025-145-901668
